MAUDE Adverse Event Report: RESPIRONICS, INC. CYLINDER,ULTRAFILL,MB08,3000 PSI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. CYLINDER,ULTRAFILL,MB08,3000 PSI; GENERATOR, OXYGEN, PORTABLE
Model Number 1065715
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an oxygen cylinder became disconnected from the ultrafill device.There was no report of patient harm or injury.The investigation is still ongoing.A follow up report will be filed when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported an oxygen cylinder allegedly became disconnected from the ultrafill device.There was no report of patient harm or injury.The device was returned to the manufacturer for evaluation.The customer's complaint was not duplicated.

Brand Name
CYLINDER,ULTRAFILL,MB08,3000 PSI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key7270684
Report Number1040777-2018-00004
Device Sequence Number13706786
Product Code CAW
UDI-Device Identifier00606959032477
UDI-Public00606959032477
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K091191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1065715
Device Catalogue Number1065715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date02/14/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ULTRAFILL DEVICE, SERIAL NUMBER (B)(4)